advertisement
Question
Posted by: danette | 2012-05-02

minerva

I used minerva for 3 years and reacently stopped about a month ago! I haven''t startyed with my montly period can the pill postpone it for a week or more? What is the side affects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi D

It IS possible for an oral contraceptive to do this once starting after a while off - I'd say give it another few days. However, if no response is seen, you'll have to speak to your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-05-03

Hi D

It IS possible for an oral contraceptive to do this once starting after a while off - I'd say give it another few days. However, if no response is seen, you'll have to speak to your doctor.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement